# SDR REXA2021050700309

- Difficulty date: March 5, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 41,258 hours, 30,887 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375091
- Condition: Corroded
- Location: Bs 708
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT TRACK BEGINNING @ APPROX FS708 CORRODED IN SEVERAL AREAS - REMOVED AND REPLACED SEAT TRACK IAW CRJ 700 AMM 53-00-49-000/400-801-A03.
